# SDR DALA2017050103497

- Difficulty date: April 29, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 83,491 hours, 11,447 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CHECK,  FOUND EMERGENCY LIGHT INOPERATIVE AT MID LAVATORY, CROSS AISLE, LEFT SIDE.   REPLACED THE POWER SUPPLY.  SYSTEM OPERATION IS NORMAL.
